# SDR WX0A2015010572331

- Difficulty date: December 26, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,487 hours, 24,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM STATION 1143 TO 1231 LBL 44.  REPAIRED SEAT TRACK FROM STATION 1143 TO 1231 LBL 44 IAW SRM 53-05 FIG 4F, WO 237061 M301 554 & WO 1011410 2400-0155.  ACFT ON HEAVY MX AS OF TODAY 01/05/2015.
